C4-free edge ideals

Eran Nevo, Irena Peeva

Research output: Contribution to journalReview articlepeer-review

26 Scopus citations

Abstract

We discuss the linearity of the minimal free resolution of a power of a monomial edge ideal.

Original languageEnglish
Pages (from-to)243-248
Number of pages6
JournalJournal of Algebraic Combinatorics
Volume37
Issue number2
DOIs
StatePublished - 1 Mar 2013

Keywords

  • Edge ideals
  • Free resolutions
  • Powers of ideals

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'C4-free edge ideals'. Together they form a unique fingerprint.

Cite this